# SDR IPXA2019071644515

- Difficulty date: July 8, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 54,490 hours, 17,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11 CRACK WAS FOUND ON RT SKIN (P/N: 148T3121-2) NEAR STA 1725.5. REPAIR IAW SRM 53-80-01-2R-5 REPAIR 5 REV.74.00, SRID: #4-4544702333, EO B767-5330-73266-A.
